# SDR MASA20210528218

- Difficulty date: May 6, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N953LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 13,644 hours, 10,354 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Bs 280-327 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26RH IN STA. FS= 280 TO FS= 327 AT MAIN AVIONICS COMPARTMENT|STRINGER 26RH IN STA. FS=280 TO FS= 327 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ900 SRM-51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
